# SDR DALA2023121810326

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50043
- Aircraft time: 10,445 hours, 4,803 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8124 -DIV- TO DEN DUE TO RIGHT ENGINE OPERATING DEGRADED MESSAGE. CORRECTIVE ACTION: FOUND PB SENSOR LOW PRESSURE SIGNAL OUT OF RANGE OR RATE FAULT (CODE 7321F0093). T/S PER FIM, REPLACED PB SENSOR AND W4 HARNESS PER A220AMP. C/W HIGH POWER ENGINE RUN, NO FAULTS NOTED. (LP# 4324722)
